Translator Disclaimer
2007 On the dual Petrov-Galerkin formulation of the KdV equation on a finite interval
Olivier Goubet, Jie Shen
Adv. Differential Equations 12(2): 221-239 (2007).

Abstract

An abstract functional framework is developed for the dual Petrov-Galerkin formulation of the initial-boundary-value problems with a third-order spatial derivative. This framework is then applied to study the wellposedness and decay properties of the KdV equation in a finite interval.

Citation

Download Citation

Olivier Goubet. Jie Shen. "On the dual Petrov-Galerkin formulation of the KdV equation on a finite interval." Adv. Differential Equations 12 (2) 221 - 239, 2007.

Information

Published: 2007
First available in Project Euclid: 18 December 2012

zbMATH: 1157.35093
MathSciNet: MR2294504

Subjects:
Primary: 35Q53
Secondary: 35A35, 65M60

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.12 • No. 2 • 2007
Back to Top